# SDR 9707799916

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 28,153 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RIGHT CSD OIL PRESSURE LOW LIGHT ILLUMINATED ACCOMPANIED BY RIGHT GENERATOR DROPPING OFF LINE.  CREW ABORTED TAKEOFF AND RETURNED AIRCRAFT TO THE GATE.  MAINTENANCE REPLACED RIGHT ENGINE CSD AND GENERATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
